Toric integrable geodesic flows in odd dimensions

Christopher R. Lee, Susan Tolman

Research output: Contribution to journalArticlepeer-review


Let Q be a compact, connected n-dimensional Riemannian manifold, and assume that the geodesic flow is toric integrable. If n ≠ 3 is odd, or if π1(Q) is infinite, we show that the cosphere bundle of Q is equivariantly contactomorphic to the cosphere bundle of the torus Tn. As a consequence, Q is homeomorphic to Tn.

Original languageEnglish (US)
Pages (from-to)1013-1022
Number of pages10
JournalMathematical Research Letters
Issue number5
StatePublished - Sep 2011

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Toric integrable geodesic flows in odd dimensions'. Together they form a unique fingerprint.

Cite this